Home

Announcements

Latest Discussions

  • Profile Picture

    RE: NCLEX Q3

    Posted in: Student Nurse

    The answer is C, obtain a blood glucose. The pt is a newly dx diabetic and the objective symptoms lead me to believe he is hypoglycemic. ------------------------------ Sharon Schellie Posen MI ------------------------------

  • Profile Picture

    RE: NCLEX Q3

    Posted in: Student Nurse

    Answer: C Rationale: Symptoms could either mean hypoglycemia or side effect of Paroxetine. Therefore, to rule out hypoglycemic condition, blood glucose level should be checked first. You cannot call the doctor to increase insulin unless you know ...

  • Profile Picture

    RE: NCLEX Q3

    Posted in: Student Nurse

    C - I would want to immediately check his glucose level because the symptoms resemble hypoglycemia. ------------------------------ Alisha Victoria Kingwood TX ------------------------------

Welcome

Recent Blog Posts

Most Active Members